# SDR TC8A97005

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 3 Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HYDRAULIC PUMPS WOULD NOT BYPASS.  REPAIRED SHORTED WIRE AT ENGINE NR 3 HYDRAULIC PUMP BYPASS, OPS CHECK FOUND NORMAL IAW MM 13-7-1 AND MM 29-1-7.
